Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
Symptoms » Pupil dilation » Drug Causes
 

Drug interactions causing Pupil dilation

Drug interactions causing Pupil dilation:
When combined, certain drugs, medications, substances or toxins may react causing Pupil dilation as a symptom.

The list below is incomplete and various other drugs or substances may cause your symptoms. Always advise your doctor of any medications or treatments you are using, including prescription, over-the-counter, supplements, herbal or alternative treatments.

  • Ma Huang and Reserpine interaction

Conditions listing medical symptoms: Pupil dilation:

The following list of conditions have 'Pupil dilation' or similar listed as a symptom in our database. This computer-generated list may be inaccurate or incomplete. Always seek prompt professional medical advice about the cause of any symptom.

Select from the following alphabetical view of conditions which include a symptom of Pupil dilation or choose View All.

View All A B C D E I M O P R S
 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise